×

zbMATH — the first resource for mathematics

Moderate and formal cohomology associated with constructible sheaves. (English) Zbl 0881.58060
In Mikio Sato’s spirit of “Algebraic Analysis” this paper is concerned with a systematic study of the functor \(-{\overset {w} \otimes} {\mathcal O}_X\) of formal cohomology, as well as the earlier considered functor \(\text{Thom} (-,{\mathcal O}_X)\) of temperate cohomology [cf. E. Andronikof, Mém. Soc. Math. Fr. Nouv. Sér. 57, 178 pp. (1994; Zbl 0805.58059); Z. Mebkhout in Lect. Notes Phys. 126, 90-110 (1980; Zbl 0444.32003); the first named author, Publ. Res. Inst. Math. Sci. 20, 319-365 (1984; Zbl 0566.32023)], where \(X\) is a suitable manifold. They are constructed following an extension pattern, from the category of \(\mathbb{R}\)-constructible sheaves to that of \(D_X\)-modules. The main results are the adjunction formulae obtained for correspondences of complex manifolds, meaningful to integral geometry.
As a further application the authors promise a functorial treatment of integral transformations with growth conditions.

MSC:
58J15 Relations of PDEs on manifolds with hyperfunctions
46F20 Distributions and ultradistributions as boundary values of analytic functions
18E30 Derived categories, triangulated categories (MSC2010)
32S60 Stratifications; constructible sheaves; intersection cohomology (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. Andronikof , Microlocalisation tempérée , Mém. Soc. Math. France t. 57 ( 1994 ) Numdam | MR 95e:58168 | Zbl 0805.58059 · Zbl 0805.58059
[2] J-E. Björk , Analytic D-modules and Applications , Kluwer Academic Publisher, Dordrecht-Boston-London ( 1993 ) Zbl 0805.32001 · Zbl 0805.32001
[3] V. Colin , Spécialisation du foncteur de Whitney . C. R. Acad. Sci. t. 322 ( 1996 ) MR 98d:32040 | Zbl 0884.32010 · Zbl 0884.32010
[4] A. D’Agnolo and P. Schapira , The Radon-Penrose transform for D-modules , Journal of Functional Analysis, 139, 349-382 ( 1996 ) MR 97h:32048 | Zbl 0879.32012 · Zbl 0879.32012
[5] A. D’Agnolo and P. Schapira , Leray’s quantization of projective duality , Duke Math. J. 84, 453-496 ( 1996 ) Article | MR 98c:32012 | Zbl 0879.32011 · Zbl 0879.32011
[6] A. Dufresnoy , Sur l’opérateur d” et les fonctions différentiables au sens de Whitney , Ann. Inst. Fourier Grenoble t. 29, 229-238 ( 1979 ) Numdam | MR 80i:32050 | Zbl 0387.32011 · Zbl 0387.32011
[7] A. Grothendieck , Produits Tensoriels Topologiques et Espaces Nucléaires , Mem. Amer. Math. Soc. 16 ( 1955 ) MR 17,763c | Zbl 0123.30301 · Zbl 0123.30301
[8] A. Grothendieck , Local Cohomology , Lecture Notes in Math. 41, Springer-Verlag ( 1967 ) MR 37 #219 | Zbl 0185.49202 · Zbl 0185.49202
[9] L. Hörmander , The Analysis of Linear Partial Differential Operators I , Grundlehren Math. Wiss. 256, Springer-Verlag ( 1983 ) MR 85g:35002a | Zbl 0521.35001 · Zbl 0521.35001
[10] C. Houzel , Espaces analytiques relatifs et théorème de finitude , Math. Annalen, vol. 205, 13-54 ( 1973 ) MR 52 #14361 | Zbl 0264.32012 · Zbl 0264.32012
[11] M. Kashiwara , On the maximally overdetermined system of linear differential equations I , Publ. RIMS Kyoto Univ. vol. 10, 563-579 ( 1975 ) Article | MR 51 #6891 | Zbl 0313.58019 · Zbl 0313.58019
[12] M. Kashiwara , B-functions and holonomic systems , Inventiones Math. vol. 38, 33-53 ( 1976 ) MR 55 #3309 | Zbl 0354.35082 · Zbl 0354.35082
[13] M. Kashiwara , The Riemann-Hilbert problem for holonomic systems , Publ. RIMS, Kyoto Univ. vol. 20, 319-365 ( 1984 ) Article | MR 86j:58142 | Zbl 0566.32023 · Zbl 0566.32023
[14] M. Kashiwara and P. Schapira , Sheaves on Manifolds , Grundlehren Math. Wiss. 292, Springer-Verlag ( 1990 ) MR 92a:58132 | Zbl 0709.18001 · Zbl 0709.18001
[15] M. Kashiwara and W. Schmid , Quasi-equivariant D-modules, equivariant derived category, and representations of reductive groups, in Lie theory and Geometry in honor of Bertram Kostant , Progress in Mathematics, 123, 457-488 ( 1994 ) MR 96e:22031 | Zbl 0854.22014 · Zbl 0854.22014
[16] S. Lojaciewicz , Sur le problème de la division , Studia Math. vol. 8, 87-136 ( 1959 ) Article | MR 21 #5893 | Zbl 0115.10203 · Zbl 0115.10203
[17] B. Malgrange , Ideals of Differentiable Functions , Tata Institute of Fundamental Research, Oxford Univ. Press ( 1966 ) Zbl 0177.17902 · Zbl 0177.17902
[18] A. Martineau , Distributions et valeurs au bord des fonctions holomorphes , Proceeding Int. Summer School Lisbon ( 1964 ) MR 36 #2833 · Zbl 0134.31702
[19] J-P. Ramis and G. Ruget , Residus et dualité , Inventiones Math. 26, 89-131 ( 1974 ) MR 50 #5009 | Zbl 0304.32007 · Zbl 0304.32007
[20] M. Sato , T. Kawai and M. Kashiwara , Hyperfunctions and pseudo-differential equations , in Proceedings Katata 1971, Lecture Notes in Math. Springer-Verlag 287, 265-529 ( 1973 ) MR 54 #8747 | Zbl 0277.46039 · Zbl 0277.46039
[21] P. Schapira and J.-P. Schneiders , Index theorem for elliptic pairs I: Relative finiteness and duality , Astérisque, Soc. Math. France ( 1994 ) MR 96a:58179a | Zbl 0856.58038 · Zbl 0856.58038
[22] J.-P. Schneiders , Un théorème de dualité pour les modules différentiels , C. R. Acad. Sci., vol. 303, 235-238 ( 1986 ) MR 87k:32018 | Zbl 0605.14016 · Zbl 0605.14016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.